Alert archive / Tennessee / Wind Advisories in 2020
Wind Advisory 18, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Oct 28, 2020, 9:47 AM CDT for 18 counties in Tennessee; Washington County, City of Bristol, Virginia. It took effect at Oct 29, 2020, 1:00 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2020, 9:47 AM CDT (14:47 UTC)
- In effect from
- Oct 29, 2020, 1:00 AM CDT
- Expired
- Oct 29, 2020, 1:34 PM CDT
- In force
- 13 hr
- Issued by
- NWS Morristown, TN
Counties Bledsoe County, TN, Blount County, TN, Bradley County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Hamilton County, TN, Jefferson County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN, Rhea County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Washington County, TN, City of Bristol, VA, Washington County, VA
The radar
The Knoxville radar (KMRX), 60 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.8 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
438 WWUS74 KMRX 281447 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 1047 AM EDT Wed Oct 28 2020 TNZ098>101-282300- /O.NEW.KMRX.WI.Y.0018.201029T0600Z-201029T1600Z/ Marion-Hamilton-Bradley-West Polk- Including the cities of South Pittsburg, Haletown (Guild), Jasper, Martin Springs, Whitwell, Powells Crossroads, Monteagle, Chattanooga, Cleveland, Tasso, Conasauga, Archville, Benton, Parksville, and Reliance 1047 AM EDT Wed Oct 28 2020 /947 AM CDT Wed Oct 28 2020/ ...WIND ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO NOON EDT /11 AM CDT/ THURSDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Marion, Hamilton, Bradley and West Polk Counties. * WHEN...From 2 AM EDT /1 AM CDT/ to noon EDT /11 AM CDT/ Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-282300- /O.NEW.KMRX.HW.A.0006.201029T0600Z-201029T1600Z/ Cherokee-Clay-Johnson-Cocke Smoky Mountains-Southeast Greene- Unicoi-Southeast Carter-Blount Smoky Mountains- Sevier Smoky Mountains-Southeast Monroe-East Polk- Including the cities of Andrews, Marble, Topton, Hiawasse Dam, Murphy, Unaka, Violet, Shooting Creek, Brasstown, Hayesville, Tusquitee, Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, Gatlinburg, Citico, Coker Creek, Big Frog Mountain, Ducktown, and Turtletown 1047 AM EDT Wed Oct 28 2020 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... * WHAT...South winds 15 to 25 mph with gusts up to 60 mph possible. * WHERE...Portions of east Tennessee and southwest North Carolina, mainly at higher elevations. * WHEN...From late tonight through Thursday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
4 follow-up statements
325 WWUS74 KMRX 281924 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 324 PM EDT Wed Oct 28 2020 TNZ101-282030- /O.CAN.KMRX.WI.Y.0018.201029T0600Z-201029T1600Z/ West Polk- 324 PM EDT Wed Oct 28 2020 ...WIND ADVISORY IS CANCELLED... This was replaced with a Tropical Storm Warning. $$ NCZ060-061-TNZ087-102-282030- /O.CAN.KMRX.HW.A.0006.201029T0600Z-201029T1600Z/ Cherokee-Clay-Southeast Monroe-East Polk- 324 PM EDT Wed Oct 28 2020 ...HIGH WIND WATCH IS CANCELLED... This was replaced with a Tropical Storm Warning. $$ TNZ018-041-043-045-047-072-074-290330- /O.UPG.KMRX.HW.A.0006.201029T0600Z-201029T1600Z/ /O.NEW.KMRX.HW.W.0007.201029T0600Z-201029T1600Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, and Gatlinburg 324 PM EDT Wed Oct 28 2020 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO NOON EDT THURSDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Portions of east Tennessee, mainly in the higher elevations. * WHEN...From 2 AM to noon EDT Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ098>100-290330- /O.CON.KMRX.WI.Y.0018.201029T0600Z-201029T1600Z/ Marion-Hamilton-Bradley- Including the cities of South Pittsburg, Haletown (Guild), Jasper, Martin Springs, Whitwell, Powells Crossroads, Monteagle, Chattanooga, Cleveland, and Tasso 324 PM EDT Wed Oct 28 2020 /224 PM CDT Wed Oct 28 2020/ ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO NOON EDT /11 AM CDT/ THURSDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Marion, Hamilton, and Bradley Counties. * WHEN...From 2 AM EDT /1 AM CDT/ to noon EDT /11 AM CDT/ Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
716 WWUS74 KMRX 290325 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 1125 PM EDT Wed Oct 28 2020 TNZ018-041-043-045-047-072-074-291500- /O.CON.KMRX.HW.W.0007.201029T0600Z-201029T1600Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, and Gatlinburg 1125 PM EDT Wed Oct 28 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON EDT THURSDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Portions of east Tennessee, mainly in the higher elevations. * WHEN...From 2 AM to noon EDT Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ098>100-291500- /O.CON.KMRX.WI.Y.0018.201029T0600Z-201029T1600Z/ Marion-Hamilton-Bradley- Including the cities of South Pittsburg, Haletown (Guild), Jasper, Martin Springs, Whitwell, Powells Crossroads, Monteagle, Chattanooga, Cleveland, and Tasso 1125 PM EDT Wed Oct 28 2020 /1025 PM CDT Wed Oct 28 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT /11 AM CDT/ THURSDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Marion, Hamilton, and Bradley Counties. * WHEN...From 2 AM EDT /1 AM CDT/ to noon EDT /11 AM CDT/ Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
467 WWUS74 KMRX 290709 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 309 AM EDT Thu Oct 29 2020 TNZ018-041-043-045-047-072-074-291600- /O.CON.KMRX.HW.W.0007.000000T0000Z-201029T1600Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, and Gatlinburg 309 AM EDT Thu Oct 29 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Southerly winds 25 to 40 mph with gusts up to 65 mph expected. * WHERE...Far east Tennessee Mountains and Adjacent Foothills. * WHEN...Until noon EDT Today. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The saturated soils will make conditions more favorable to down trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ071-073-081>086-291600- /O.EXB.KMRX.WI.Y.0018.000000T0000Z-201029T1700Z/ Northwest Blount-North Sevier-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe- Including the cities of Maryville, Alcoa, Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, Cagle, Dunlap, Cartwright, Lone Oak, Old Cumberland, Palio, Melvine, Mount Crest, Pikeville, Brayton, Dayton, Evensville, Old Washington, Grandview, Spring City, Big Spring, Athens, Clear Water, Dentville, Etowah, Sweetwater, Madisonville, and Bullet Creek 309 AM EDT Thu Oct 29 2020 /209 AM CDT Thu Oct 29 2020/ ...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT /NOON CDT/ THIS AFTERNOON... * WHAT...Southerly winds increasing to 15 to 30 mph with gusts up to 40 mph expected. * WHERE...Southeast Tennessee, southern Plateau, and western sections of the central Tennessee Valley. * WHEN...Until 1 PM EDT /noon CDT/ this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The saturated soils will make conditions more favorable to down trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TNZ017-040-042-044-046-070-VAZ008-291600- /O.EXB.KMRX.WI.Y.0018.201029T1200Z-201029T2000Z/ Sullivan-Northwest Cocke-Northwest Greene-Washington- Northwest Carter-Jefferson- Including the cities of Kingsport, Bristol TN, South Holston Dam, Bybee, Newport, Greeneville, Johnson City, Elizabethton, Jefferson City, Strawberry Plains, Chestnut Hill, Dandridge, White Pine, Benhams, Bristol VA, and Abingdon 309 AM EDT Thu Oct 29 2020 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... * WHAT...Southerly winds increasing 15 to 30 mph with gusts up to 40 mph expected. * WHERE...Parts of northeast Tennessee and southwest Virginia. * WHEN...From 8 AM this morning to 4 PM EDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The saturated soils will make conditions more favorable to down trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TNZ098>100-291600- /O.EXT.KMRX.WI.Y.0018.000000T0000Z-201029T1700Z/ Marion-Hamilton-Bradley- Including the cities of South Pittsburg, Haletown (Guild), Jasper, Martin Springs, Whitwell, Powells Crossroads, Monteagle, Chattanooga, Cleveland, and Tasso 309 AM EDT Thu Oct 29 2020 /209 AM CDT Thu Oct 29 2020/ ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM EDT /NOON CDT/ THIS AFTERNOON... * WHAT...Southerly winds 15 to 30 mph with gusts up to 40 mph expected. * WHERE...Marion, Hamilton, and Bradley Counties. * WHEN...Until 1 PM EDT /noon CDT/ this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The saturated soils will make conditions more favorable to down trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
631 WWUS74 KMRX 291834 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 234 PM EDT Thu Oct 29 2020 TNZ017-040-042-044-046-070-VAZ008-291945- /O.CAN.KMRX.WI.Y.0018.000000T0000Z-201029T2000Z/ Sullivan-Northwest Cocke-Northwest Greene-Washington- Northwest Carter-Jefferson- 234 PM EDT Thu Oct 29 2020 ...WIND ADVISORY IS CANCELLED... The strongest wind gusts have diminished. West to southwest winds will gust up to 30 mph through the evening, but damaging winds are no longer expected. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Oct 28, 6:03 AM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Oct 28, 6:03 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
703 AM EDT Wed Oct 28 2020
.UPDATE...
FOR 12Z AVIATION.
&&
.SHORT TERM...(Today through Thursday)...
Zeta will make landfall and then track quickly northeast as an upper
low tracks across the southern plains and into our area by the end
of Thursday. The remnants of Zeta should pass by just to our
southeast late tonight and early Thursday. We will see rain at times
today through Thursday, with the heaviest rain later today through
Thursday morning. PW values are extremely high for this time of
year, and the copious moisture will bring some heavy rain to the
area. Will issue a flash flood watch for 00Z this evening through
18Z on Thursday. Winds will likely be fairly strong and gusty over
some of our higher terrain late tonight into early Thursday as the
tropical system passes by. Will keep this threat in the HWO but may
end up needing a wind advisory at some point.
LW
.LONG TERM...(Thursday Night through Tuesday)...
Key Messages: Following the progression of Zeta's remnants, notably
cooler and largely drier weather will prevail during much of the
extended period. The main thing to watch will be the potential for
the first widespread freeze Sunday night with another widespread
freeze possible again on Monday night.
Initial Setup: To start the period, Zeta's remnants will be centered
northeast of the County Warning Area (CWA). The mid/upper shortwave
from the west will also be centered just west of the area.
Thursday Night through Saturday
Continued progression of Zeta's remnants and the mid/upper-level
shortwave will accompany the passage of a cold frontal boundary into
Friday morning. Northwest flow and lingering moisture with the
system will keep PoPs across the Cumberland Plateau and TN/NC
mountains throughout the night, largely diminishing early in the day
outside of lingering isolated chances in the mountains.
Northwesterly flow ahead of a ~1,025mb surface high to the northwest
will keep temperatures 10 degrees below normal with highs in the 50s
across much of the area. Lows will be in the 30s to lower 40s Friday
night into Saturday morning with limited frost/freeze chances
outside of the higher elevations due to continued gradient winds.
For the day on Saturday, more southerly flow is anticipated with a
strong low pressure system that progresses along the northern tier
in association with a mid/upper level trough over the Northern
Plains. WAA will help temperatures to recover into the 60s during
the day.
Sunday through Tuesday
On Sunday, the aforementioned surface low and mid/upper level trough
continues progressing eastward, bringing a strong cold frontal
boundary from the northwest. This frontal boundary comes ahead of a
strong ~1,035mb Canadian/arctic high. The latest model guidance is
in decent agreement for the frontal boundary to pass through area
during the day on Sunday with its lack of deep moisture strongly
inhibiting any PoP chances. By Monday morning, the high will be
located to the west with dew points dropping into the 20s across the
area. The notably dry air, combined with subsidence and potential
for radiational cooling, raise confidence for potentially the first
widespread freeze on Monday morning. There is still notable
uncertainty for all of these factors coming together, but the
potential exists, given the overall pattern. Temperatures remain
well-below normal on Monday with eastward progression of the high
keeping chances for another widespread freeze on Tuesday morning via
greater potential for calm winds. Height rises will promote milder
temperatures for the day on Tuesday.
BW
&&
.AVIATION...
12Z TAF DISCUSSION.
Rain showers will increase over the area from southwest to
northeast, and there will be rain at times through the remainder
of the period. Cigs/vbsy will decrease to MVFR and IFR at times,
with lower conditions possible, although the details on timing these
transitions is not high confidence. There may be a few rumbles of
thunder at some point mainly CHA/TYS, but probability of
occurrence looks too low to include for now.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 74 69 78 50 60 / 90 100 80 20 0
Knoxville McGhee Tyson Airport, TN 70 66 76 50 57 / 90 100 90 20 0
Oak Ridge, TN 70 65 76 49 57 / 90 100 90 20 0
Tri Cities Airport, TN 70 63 75 47 54 / 80 100 100 40 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch from this evening through Thursday afternoon
for Cherokee-Clay.
TN...Flash Flood Watch from this evening through Thursday afternoon
for Anderson-Bledsoe-Blount Smoky Mountains-Bradley-
Campbell-Claiborne-Cocke Smoky Mountains-East Polk-Grainger-
Hamblen-Hamilton-Hancock-Hawkins-Jefferson-Johnson-Knox-
Loudon-Marion-McMinn-Meigs-Morgan-North Sevier-Northwest
Blount-Northwest Carter-Northwest Cocke-Northwest Greene-
Northwest Monroe-Rhea-Roane-Scott-Sequatchie-Sevier Smoky
Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Sullivan-Unicoi-Union-Washington-West Polk.
VA...Flash Flood Watch from this evening through Thursday afternoon
for Lee-Russell-Scott-Washington-Wise.
&&Hazardous weather outlook, Oct 28, 3:09 AM CDT, 6 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 409 AM EDT Wed Oct 28 2020 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-290815- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 409 AM EDT Wed Oct 28 2020 /309 AM CDT Wed Oct 28 2020/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight An upper level low will interact with the remnants of tropical system Zeta to bring periods of heavy rain today and tonight. A flash flood watch has been issued for tonight into early Thursday afternoon. Also, strong winds are possible in the Tennessee and North Carolina mountains and adjacent foothills late tonight with gusts potentially exceeding 40 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The flooding threat will continue into Thursday before diminishing. The potential for gusty winds in the Tennessee and North Carolina mountains and adjacent foothills will continue into Thursday morning as well before subsiding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 2:52 AM CDT | Flash Flood Watch | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 30 hr |
| Oct 28, 9:03 AM CDT | River Flood Warning | MRX | Cocke | 44 hr |
| Oct 28, 9:47 AM CDT | High Wind Watch | MRX | Blount, Carter, Cocke, Greene, Johnson, Monroe and 3 more | 5 hr |
| Oct 28, 10:09 AM CDT | River Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 45 hr |
| Oct 28, 10:17 AM CDT | River Flood Warning | MRX | Hamilton | 23 hr |
| Oct 28, 1:58 PM CDT | Tropical Storm Warning | MRX | Monroe, Polk | 24 hr |
| Oct 28, 2:24 PM CDT | High Wind Warning | MRX | Blount, Carter, Cocke, Greene, Johnson, Sevier and 1 more | 21 hr |
Nearby
Wind Advisories in Tennessee, 2020Wind Advisories in Virginia, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.